# SDR HALA0700266

- Difficulty date: June 18, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N486HA
- Make and model: Boeing 717-200
- Aircraft serial: 55131
- Aircraft time: 8,104 hours, 20,048 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 59713305001
- Part serial: EFS37658A
- Condition: Damaged
- Location: Mlg
- Part time: 8,170 hours, 20,192 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN GEAR RETRACT ACTUATOR PISTON HAS CHROME CHIPPING OFF AT THE LOWER END WHERE SEAL CONTACTS PISTON WHEN GEAR IS RETRACTED.  REMOVED AND REPLACED ACTUATOR PER MM 32-33-01.
